Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Product integral techniques for abstract hyperbolic partial differential equations
HTML articles powered by AMS MathViewer

by J. W. Spellmann PDF
Trans. Amer. Math. Soc. 209 (1975), 353-365 Request permission

Abstract:

Explicit and implicit product integral techniques are used to represent a solution $U$ to the abstract system: ${U_{12}}(x,y) = AU(x,y);U(x,0) = p = U(0,y)$. The coefficient $A$ is a closed linear transformation defined on a dense subspace $D(A)$ of the Banach space $X$ and the point $p$ in $D(A)$ satisfies the condition that $||{A^i}p|| < {S^i}{(i!)^{3/2}}$ for all integers $i \geqslant 0$ and some $S > 0$. The implicit technique is developed under the additional assumption that $A$ generates a strongly continuous semigroup of bounded linear transformations on $X$. Both methods provide representations for the ${J_0}$ Bessel function.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D05, 35R20
  • Retrieve articles in all journals with MSC: 47D05, 35R20
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 209 (1975), 353-365
  • MSC: Primary 47D05; Secondary 35R20
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0377590-0
  • MathSciNet review: 0377590